# SDR UIEA2014072300344

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,017 hours, 21,784 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MSG ON APU START.  APU WILL NOT START DURING TAXI.  NO CURRENT NO LAST LEG FAULTS ON ECU BITE.  ACCOMPLISHED NORMAL START IAW AMM 49-11-00 201, NO FAULTS.
